# SDR UALA2012022801206

- Difficulty date: February 26, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 80,982 hours, 13,017 cycles
- Engine: Pwa PW4060
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TO LEFT TANK TRANSFER ACCOMPLISH  LEFT TANK TO CENTER TRANSFER PER MM.   ACCOMPLISHED CHECK PER MM AND NO FUEL TRANSFER FROM LEFT TANK.
